Follow
João Vitor da Silva
Title
Cited by
Cited by
Year
Sharp regularity estimates for second order fully nonlinear parabolic equations
JV Da Silva, EV Teixeira
Mathematische Annalen 369, 1623-1648, 2017
322017
A system of local/nonlocal p-Laplacians: the eigenvalue problem and its asymptotic limit as p→∞
S Buccheri, JV da Silva, LH de Miranda
Asymptotic Analysis 128 (2), 149-181, 2022
262022
Regularity properties for dead core problems and their asymptotic limit as
JV Da Silva, JD Rossi, AM Salort
Journal of the London Mathematical Society 99 (1), 69-96, 2019
242019
Sharp regularity estimates for quasi-linear elliptic dead core problems and applications
JV da Silva, AM Salort
Calculus of Variations and Partial Differential Equations 57, 1-24, 2018
242018
Geometric gradient estimates for fully nonlinear models with non-homogeneous degeneracy and applications
JV da Silva, GC Ricarte
Calculus of Variations and Partial Differential Equations 59 (5), 161, 2020
232020
The obstacle problem for a class of degenerate fully nonlinear operators
JV Da Silva, H Vivas
Revista Matemática Iberoamericana 37 (5), 1991-2020, 2021
202021
Schauder type estimates for “flat” viscosity solutions to non-convex fully nonlinear parabolic equations and applications
JV da Silva, D dos Prazeres
Potential Analysis 50, 149-170, 2019
192019
Regularity for degenerate evolution equations with strong absorption
JV Da Silva, P Ochoa, A Silva
Journal of Differential Equations 264 (12), 7270-7293, 2018
172018
Geometric regularity estimates for fully nonlinear elliptic equations with free boundaries
JV da Silva, R Alves Leitao Junior, G Chaves Ricarte
Mathematische Nachrichten 294 (1), 38-55, 2021
152021
A limiting problem for local/non-local p-Laplacians with concave–convex nonlinearities
JV da Silva, AM Salort
Zeitschrift für angewandte Mathematik und Physik 71, 1-27, 2020
152020
Sharp regularity for degenerate obstacle type problems: a geometric approach
JV Da Silva, H Vivas
arXiv preprint arXiv:1911.00542, 2019
142019
Sharp regularity estimates for quasilinear evolution equations
MD Amaral, JV da Silva, GC Ricarte, R Teymurazyan
Israel Journal of Mathematics 231, 25-45, 2019
142019
The limit as 𝑝→∞ in free boundary problems with fractional 𝑝-Laplacians
J da Silva, J Rossi
Transactions of the American Mathematical Society 371 (4), 2739-2769, 2019
142019
Fully nonlinear singularly perturbed models with non-homogeneous degeneracy
ECB Júnior, JV da Silva, GC Ricarte
Revista Matemática Iberoamericana 39 (1), 123-164, 2022
13*2022
An asymptotic treatment for non-convex fully nonlinear elliptic equations: Global Sobolev and BMO type estimates
JV Da Silva, GC Ricarte
Communications in Contemporary Mathematics 21 (07), 1850053, 2019
132019
Cavity type problems ruled by infinity Laplacian operator
GC Ricarte, JV Silva, R Teymurazyan
Journal of Differential Equations 262 (3), 2135-2157, 2017
122017
Regularity up to the boundary for singularly perturbed fully nonlinear elliptic equations
GC Ricarte, JV da Silva
Interfaces and Free Boundaries 17 (3), 317-332, 2015
122015
Geometric C1+ regularity estimates for nonlinear evolution models
JV da Silva
Nonlinear Analysis 184, 95-115, 2019
112019
Free boundary regularity for a class of one-phase problems with non-homogeneous degeneracy
JV da Silva, GC Rampasso, GC Ricarte, HA Vivas
Israel Journal of Mathematics 254 (1), 155-200, 2023
102023
Maximal solutions for the∞-eigenvalue problem
JV Da Silva, JD Rossi, AM Salort
Advances in Calculus of Variations 12 (2), 181-191, 2019
102019
The system can't perform the operation now. Try again later.
Articles 1–20